# SDR DALA2014101605579

- Difficulty date: October 7, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 37,711 hours, 25,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1475
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1475, LONGERON 2R DAMAGED. REPAIRED IAW ERA 529605-14.
